# SDR SWIA202163056

- Difficulty date: October 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: SH670321725
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL BTW F/S 310-319.7 HAS MULTIPLE AREAS WITH EVIDENCE OF CORROSION     (C-CHECK RO 12/07/2021)    REMOVED AND INSTALLED NEW FLOOR SILL FROM FS 280.00 TO FS 319.00 REF. BOMBARDIER DWG NO. SH670-30002 REV A, BOMBARDIER DWG NO. SH670-32170 REV M,CRJ 700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, REPLACED HARDWARE AND ATTACH ANGLE. COMPLIED WITH FORM M-337 AND SKYWEST TASK CARD 51-900-1002-SKY.LEAK CHECK GOOD.
